The molecular characterization of certain Hardy spaces
Representation theorems for holomorphic and harmonic functions in L p / The molecular characterization of certain Hardy spaces, Astérisque, no. 77 (1980), p. 67-149
@incollection{AST_1980__77__67_0,
     author = {Taibleson, Mitchell H. and Weiss, Guido},
     title = {The molecular characterization of certain Hardy spaces},
     booktitle = {Representation theorems for holomorphic and harmonic functions in $L^p$ / The molecular characterization of certain Hardy spaces},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {77},
     year = {1980},
     pages = {67-149},
     zbl = {0472.46041},
     mrnumber = {604370},
     language = {en},
     url = {http://www.numdam.org/item/AST_1980__77__67_0}
}
Taibleson, Mitchell H.; Weiss, Guido. The molecular characterization of certain Hardy spaces, dans Representation theorems for holomorphic and harmonic functions in $L^p$ / The molecular characterization of certain Hardy spaces, Astérisque, no. 77 (1980), pp. 67-149. http://www.numdam.org/item/AST_1980__77__67_0/

[1] Berman, S. J., Characterizations of bounded mean oscillation, Proc. Amer. Math. Soc. 51 (1975), 117-122; MR51#11001. | Article | MR 374805 | Zbl 0275.26011

[2] Campanato, S., Proprietà di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup.-Pisa, 18 (1964), 137-160; MR29#5127. | MR 167862 | Zbl 0133.06801

[3] Calderón, A. P. and Torchinsky, A., Parabolic maximal functions associated with a distribution, II, Advances in Math. 24 (1977), 101-171; MR56#9180. | Article | MR 450888 | Zbl 0355.46021

[4] Coifman, R. R., A real characterization of H p , Studia Math. 51 (1974), 269-274; MR50#10784. | Article | MR 358318 | Zbl 0289.46037

[5] Coifman, R. R., Characterizations of Fourier transforms of Hardy spaces, Proc. Nat. Acad. Sci. U.S.A., 71 (1974), 4133-4134; MR52#14807. | Article | MR 394000 | Zbl 0287.42020

[6] Coifman, R. R. and Fefferman, C., Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974) 241-250; MR50#10670. | Article | MR 358205 | Zbl 0291.44007

[7] Coifman, R. R. and Rochberg, R., Representation theorems for holomorphic and harmonic functions in L p , this volume. | Article | Zbl 0472.46040

[8] Coifman, R. R. and Weiss, G., Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977) 569-645; MR56#6264. | Article | MR 447954 | Zbl 0358.30023

[9] Fefferman, C. and Stein, E. M., H p spaces of several variables, Acta. Math., 129 (1972), 137-193. | Article | MR 447953 | Zbl 0257.46078

[10] Erdélyi, A., et al, Higher Transcendental Functions, Vol I-III, McGraw Hill, New York, 1955.

[11] Garcia-Cuerva, J., Weighted H p spaces, Ph.D. Theses, Washington Univ., St. Louis, Missouri, 1975. | MR 2625255 | Zbl 0434.42023

[12] John, F. and Nirenberg, L., On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961), 415-426; MR24#A1348. | Article | MR 131498 | Zbl 0102.04302

[13] Latter, R. H., A characterization of H p ( n ) in terms of atoms, Studia Math., 62 (1978), 93-101. | Article | MR 482111 | Zbl 0398.42017

[14] Morrey, C. B., Second order elliptic systems of differential equations, Contributions to the theory of Partial Differential Equations, Ann. Math. Studies, No. 33, 101-159, Princeton Univ. Press, Princeton, N. J., 1954; MR16#827. | MR 68091 | Zbl 0057.08301

[15] Peral, J. C. and Torchinsky, A., Multipliers on parabolic H p spaces, preprint.

[16] Stein, E. M., Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970; MR44#7280. | MR 290095 | Zbl 0207.13501

[17] Stein, E. M. and Weiss, G., On the theory of harmonic functions of several variables. I, Acta. Math. 103 (1960) 25-62; MR22#12315. | Article | MR 121579 | Zbl 0097.28501

[18] Taibleson, M. H., Fourier analyses on local fields, Math. Notes, No. 15, Princeton University Press, Princeton, N. J., 1975. | MR 487295 | Zbl 0319.42011